# SDR DALA2023121110128

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0102873) CORROSION AT PASSENGER COMP. WET AREA FLOOR STRUCTURE STA 949.5 LBL 25.5 WL 208. REMOVED AND REPLACED FLOOR SUPPORT AND CLIPS ON STA 949.5 LBL 25.5 WL 208 PER B737-900 SRM 51-42-02 AND SRM 51-40-05.
